# SDR DALA2025042203120

- Difficulty date: April 21, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 75,215 hours, 30,231 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0925496) SEAT TRACK DAMAGE AT ROW 13ABC. FABRICATED REPAIR PER B 737 SRM 53-00-52-2R REPAIR 4 (457268). OK TO TREAT AND PAINT. APPLIED ONE LAYER OF ALUMINIZED PRIMER PER SOPM 20-41-04. PROTECTIVE COATING APPLIED ON SHOP ORDER VP5356. INSTALLED FWD SPLICE PER B 737 SRM 53-00-52-2R REPAIR 4. COMPLETED PERM REPAIR PER ERA 625711-14 REG ORIG SEC 2(457268).
